Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101573
Title: Impulse control of the manipulation robot
Authors: Dolgii, Y. F.
Sesekin, A. N.
Chupin, I. A.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Citation: Dolgii Y. F. Impulse control of the manipulation robot / Y. F. Dolgii, A. N. Sesekin, I. A. Chupin. — DOI 10.15826/umj.2019.2.002 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 13-20.
Abstract: A nonlinear control problem for a manipulation robot is considered. The solvability conditions for the problem are obtained in the class of special impulse controls. To achieve the control goal, the kinetic energy of the manipulation robot is used. When finding analytical formulas for controls, the classical first integrals of Lagrangian mechanics were used. The effectiveness of the proposed algorithm is illustrated by computer simulation. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.
Keywords: FIRST INTEGRALS
IMPULSE CONTROLS
MANIPULATION ROBOT
URI: http://hdl.handle.net/10995/101573
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078726311
PURE ID: 12011988
c5654c9b-af70-4f79-a1d5-4bddc733e0d6
ISSN: 24143952
DOI: 10.15826/umj.2019.2.002
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078726311.pdf280,89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.